Effective equidistribution of periodic orbits for subshifts of finite type

Shirali Kadyrov

Research output: Contribution to journalArticlepeer-review

Abstract

We study equidistribution of certain subsets of periodic orbits for subshifts of finite type. Our results solely rely on the growth of these subsets. As a consequence, effective equidistribution results are obtained for both hyperbolic diffeomorphisms and expanding maps on compact manifolds.

Original languageEnglish
Pages (from-to)93-101
Number of pages9
JournalColloquium Mathematicum
Volume149
Issue number1
DOIs
Publication statusPublished - Jan 1 2017

Keywords

  • Closed orbits
  • Equidistribution
  • Maximal entropy
  • Symbolic dynamics

ASJC Scopus subject areas

  • Mathematics(all)

Fingerprint Dive into the research topics of 'Effective equidistribution of periodic orbits for subshifts of finite type'. Together they form a unique fingerprint.

Cite this